C

  • Chandrasekhar quadratic integral equations Existence results for a coupled systems of Chandrasekhar quadratic integral equations [Volume 3, Issue 1, 2017, Pages 15-22]
  • Complex valued metric Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces [Volume 3, Issue 2, 2017, Pages 52-67]

D

  • Dynamic equations Some Gamidov like integral inequalities on time scales and applications [Volume 3, Issue 1, 2017, Pages 23-33]

F

  • Fractional derivative Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory [Volume 3, Issue 1, 2017, Pages 34-43]

I

  • Iyengar inequality Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Pages 87-90]

L

  • Lyapunov functional Global existence of solutions for an m­-component reaction-diffusion system with a tridiagonal ­2-Toeplitz diffusion matrix and polynomially growing reaction terms [Volume 3, Issue 1, 2017, Pages 1-14]

M

  • Montgomery identity Note on some Iyengar integral inequalities [Volume 3, Issue 2, 2017, Pages 87-90]

P

  • Partially ordered metric spaces Some remarks on tripled fixed point theorems for a sequence of mappings satisfying Geraghty contraction with applications [Volume 3, Issue 2, 2017, Pages 68-86]

R

  • Reaction-diffusion systems Global existence of solutions for an m­-component reaction-diffusion system with a tridiagonal ­2-Toeplitz diffusion matrix and polynomially growing reaction terms [Volume 3, Issue 1, 2017, Pages 1-14]